Does gastritis give you diarrhea?

No. Gastritis is inflammation of the stomach lining. This may be caused by medications such as aspirin, or by an infection associated with ulcers, h. Pylori. I am not aware of any associations between gastritis and diarrhea.
Yes. At times gastritis is caused by direct irritants eg alcohol and thus can cause diarrhea. Crohn's disease can be associated with stomach findings - that might loosely be termed 'gastriis' - and this can be associated with diarrhea. Mostly i agree with dr. Hack however.

Related Questions

Is yellow diarrhea normal when having gastritis?

Sometimes. Yellow is one of the typical colors that can occur when you are having loose stool. Please see your healthcare provider if your problem persist or worsen. Read more...

Diagnosed with gastritis last Wed & my symptoms started improved but last night ive been having constant diarrhea chills bodyache Whats wrong with me?

More Down The Drain. That "gastritis" could have been the beginning of what you have now: "gastroenteritis." Were you given any meds to take? Do you have a fever? Best to take plenty of fluids to make-up for what your putting-out in the John. Motrin or Tylenol (acetaminophen) for fever and aches. Easy on the complex foods-keep in light and simple-and see how it goes over the next day or two. If getting worse, get back to your doc. Read more...
Gastroenteritis. Gastritis should not cause diarrhea with chills and body aches, some thing else going on, may be you are having food poisoning/gastroenteritis. Usually gets better in 2- 3 days if prolongs get it checked out. Read more...